# SDR P5CA9500766

- Difficulty date: August 9, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N852FT
- Make and model: Boeing 747122
- Aircraft serial: 19757
- Engine: Pwa JT9D7A
- System (JASC): 7800 · Engine Exhaust System
- Part: Exhaust Case
- Condition: Cracked
- Location: Nr 3 Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKS ON NR 3 ENGINE RT FLANGE AT FOUR THIRTY, S-FLANGE AT FIVE O'CLOCK AND SIX THIRTY.  WELD REPAIRED PER PRATT AND WHITNEY MANINTENCE MANUAL 72-53-01.
